| Catalog Number |
73016L |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the second foley catheter that has had a balloon collapse due to a visibly obvious defect in the product itself.The lot number provided is for the new catheter of the same type that was put in 12mar2026, following two unintentional removals of the foley catheter, they fell out.Catheter remained intact, but balloon seams showed obvious malformation.They were unable to retrieve the packaging from the deformed catheters, as the garbage has already been removed from the room.Old product available in biohazard bag as needed.Lot ngky1943.